Fractional risk process in insurance
| Year of publication: |
2020
|
|---|---|
| Authors: | Kumar, Arun ; Leonenko, Nikolaj ; Pichler, Alois |
| Published in: |
Mathematics and financial economics. - Berlin : Springer, ISSN 1862-9679, ZDB-ID 2389728-4. - Vol. 14.2020, 1, p. 43-65
|
| Subject: | Fractional Poisson process | Convex risk measures | Risk process | Renewal process | Risiko | Risk | Stochastischer Prozess | Stochastic process | Theorie | Theory | Risikomaß | Risk measure | Risikomanagement | Risk management | Risikomodell | Risk model | Entscheidung unter Risiko | Decision under risk | Messung | Measurement |
-
Properties of a risk measure derived from the expected area in red
Loisel, Stéphane, (2014)
-
Papayiannis, G. I., (2018)
-
Optimal Reinsurance in a Market of Multiple Reinsurers Under Law-Invariant Convex Risk Measures
Cai, Jun, (2017)
- More ...
-
Connection between higher order measures of risk and stochastic dominance
Pichler, Alois, (2024)
-
Conditional distributionally robust functionals
Shapiro, Alexander, (2024)
-
The 1/N investment strategy is optimal under high model ambiguity
Pflug, Georg, (2012)
- More ...